# SDR SWAA2022040882005

- Difficulty date: March 10, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BS 277-294 RBL 1 WL 208. / [01] REMOVED FLOOR SUPPORT BS 277-294 RBL 1 IAW SRM 51-40-02.;[02] RECIVED NEW INTERCOSTAL P/N 141A5410U3 LOT NO 240015 AND LOCATED AND DRILLED AT BS 277-294 RBL 1 IAW SRM 51-40-05 AND DWG: 141A5400 ID:0020 REV: -. REQUEST OK TO INSTALL.;[03] FLOOR SUPPORT BS 277-294 RBL 1 IS CRACKED; NO ALLOWABLE DAMAGE IS REQUIRE FOR OUT OF LIMITS STATEMTENT ONLY PARTS OF REPLACEMENT PER SRM 51-10-02-0G-0 PARA 9.C.;[04] RECIVED NEW INTERCOSTAL P/N 141A5410U3AAR LOT NO 1482062-3 AND LOCATED AND DRILLED AT BS 277-294 RBL 1 IAW SRM 51-40-05 AND DWG: 141A5400 ID:0020 REV: -. REQUEST OK TO INSTALL;[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 3 & 4. OK TO INSTALL NEW INTERCOSTAL AT BS 277-294; RBL 1; WL 208 GIVEN.;[06] INSTALLED NEW INTERCOSTAL AT BS 277-294 RBL1 WL 208 IAW SRM 51-40-02-0G-0.;[07] RII INSPECTED ACTION 6;[08] INSPECTION COMPLETE;[09] INSPECTION COMPLETE
